Sh:614

Bib entry
@article{Sh:614,
 author = {D{\v{z}}amonja, Mirna and Shelah, Saharon},
 title = {{On the existence of universal models}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {43},
 number = {7},
 year = {2004},
 pages = {901--936},
 issn = {0933-5846},
 doi = {10.1007/s00153-004-0235-1},
 mrclass = {03E35 (03C50 03C55 03C95)},
 mrnumber = {2096141},
 mrreviewer = {O. V. Belegradek},
 doi = {10.1007/s00153-004-0235-1},
 note = {\href{https://arxiv.org/abs/math/9805149}{arXiv: math/9805149}},
 arxiv_number = {math/9805149}
}